# SDR IXXA110048O

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 99,822 hours, 33,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Light
- Part time: 99,822 hours, 33,155 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH LANDING GEAR LEVER DOWN, RT LANDING LIGHT DID NOT ILLUMINATE.  THE CREW CYCLED THE GEAR AND GEAR LIGHT ILLUMINATED 10 SECONDS AFTER GEAR CYCLE.  THEY LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND CLEANED THE CONNECTOR PLUG ON THE DOWN LIMIT SWITCH.  OPS CHECK GOOD IAW MM 32-60-0.  ACFT WAS RETURNED TO SERVICE.
